Alert archive / New York / Gale Warnings in 2022

Gale Warning 2, NWS New York, NY

January 6, 2022

NWS New York, NY issued this gale warning at Jan 6, 2022, 3:10 PM EST. It took effect at Jan 7, 2022, 4:12 AM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 6, 2022, 3:10 PM EST (20:10 UTC)
In effect from
Jan 7, 2022, 4:12 AM EST
Expired
Jan 8, 2022, 1:00 AM EST
In force
21 hr
Issued by
NWS New York, NY

The text

As transmitted.

277 
WHUS71 KOKX 062010
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
310 PM EST Thu Jan 6 2022

ANZ355-070900-
/O.UPG.KOKX.SC.Y.0002.000000T0000Z-220108T1100Z/
/O.NEW.KOKX.GL.W.0002.220107T1100Z-220109T0500Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
310 PM EST Thu Jan 6 2022

...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST
SATURDAY NIGHT...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 feet expected.

* WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...From 6 AM Friday to midnight EST Saturday night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ350-353-070900-
/O.EXT.KOKX.SC.Y.0002.000000T0000Z-220107T1100Z/
/O.NEW.KOKX.GL.W.0002.220107T1100Z-220109T0500Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
310 PM EST Thu Jan 6 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY...
...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST
SATURDAY NIGHT...

* WHAT...For the Gale Warning, northwest winds 15 to 25 kt with
  gusts up to 35 kt and seas 4 to 7 feet expected. For the Small 
  Craft Advisory, north winds 10 to 20 kt and seas 3 to 6 feet.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...For the Gale Warning, from 6 AM Friday to midnight EST 
  Saturday night. For the Small Craft Advisory, until 6 AM EST 
  Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-070900-
/O.EXT.KOKX.SC.Y.0003.220107T1100Z-220108T1100Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
310 PM EST Thu Jan 6 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM FRIDAY TO 6 AM
EST SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 2 to 4 feet expected.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...From 6 AM Friday to 6 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
4 follow-up statements
330 
WHUS71 KOKX 070220
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
920 PM EST Thu Jan 6 2022

ANZ350-353-071000-
/O.CAN.KOKX.SC.Y.0002.000000T0000Z-220107T1100Z/
/O.CON.KOKX.GL.W.0002.220107T1100Z-220109T0500Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
920 PM EST Thu Jan 6 2022

...GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT
EST SATURDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet expected.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...From 6 AM Friday to midnight EST Saturday night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ355-071000-
/O.CON.KOKX.GL.W.0002.220107T1100Z-220109T0500Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
920 PM EST Thu Jan 6 2022

...GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT
EST SATURDAY NIGHT...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 feet expected.

* WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...From 6 AM Friday to midnight EST Saturday night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-071000-
/O.CON.KOKX.SC.Y.0003.220107T1100Z-220108T1100Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
920 PM EST Thu Jan 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
6 AM EST SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 2 to 4 feet expected.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...From 6 AM Friday to 6 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
779 
WHUS71 KOKX 070912
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
412 AM EST Fri Jan 7 2022

ANZ350-353-355-072115-
/O.EXT.KOKX.GL.W.0002.220107T0912Z-220108T0600Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
412 AM EST Fri Jan 7 2022

...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 feet expected.

* WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-072115-
/O.EXT.KOKX.SC.Y.0003.220107T0912Z-220108T1100Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
412 AM EST Fri Jan 7 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 6 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
732 
WHUS71 KOKX 071241
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
741 AM EST Fri Jan 7 2022

ANZ350-353-355-080145-
/O.CON.KOKX.GL.W.0002.000000T0000Z-220108T0600Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
741 AM EST Fri Jan 7 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...NW winds 20 to 25 kt with gusts up to 35 kt and seas 5 
  to 8 ft.

* WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-080145-
/O.CON.KOKX.SC.Y.0003.000000T0000Z-220108T1100Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
741 AM EST Fri Jan 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

* WHAT...NW winds 15 to 20 kt with gusts up to 25 kt. 

* WHERE...Long Island Sound, New York Harbor, Peconic and
  Gardiners Bays, and the Lon Island South Shore Bays. 

* WHEN...Until 6 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
101 
WHUS71 KOKX 072058
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
358 PM EST Fri Jan 7 2022

ANZ350-353-355-080600-
/O.CON.KOKX.GL.W.0002.000000T0000Z-220108T0600Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
358 PM EST Fri Jan 7 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 5 to 7 feet.

* WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-081000-
/O.CON.KOKX.SC.Y.0003.000000T0000Z-220108T1100Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
358 PM EST Fri Jan 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 6 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Jan 6, 12:59 PM EST, 2 hours 11 minutes earlier.

Area forecast discussion, Jan 6, 12:59 PM EST, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service New York NY
1259 PM EST Thu Jan 6 2022

.SYNOPSIS...
Weak high pressure builds in from the west this afternoon following
a cold frontal passage. Low pressure will then develop and pass
south and east of Long Island late Thursday night into Friday
morning. High pressure builds in later in the day Friday and
moves over the area Saturday, then off shore Saturday night. A
cold front approaches late Saturday night into Sunday morning
and moves through Sunday night. Arctic high pressure builds in
thereafter through the middle of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Just some minor adjustments to forecast based on latest obs and
trends.

Otherwise, upper jet dynamics (RRQ) providing enough lift for a
high canopy of clouds. There could be a brief period of
clearing this afternoon or at the very least some sun peaking
through the high overcast before the next system heads into the
Tennessee Valley.

On the heels of a morning cold frontal passage, weak high
pressure will build in from the west today. A west-northwest
flow will keep temperatures cool today with highs only in the
middle 30s to near 40.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
A wave of low pressure is expected to move off the Mid-Atlantic
coast tonight and track south and east of Long Island Friday
morning, passing over or very close to the 40/70 benchmark.

The 00z forecast guidance brought the low a bit further west,
resulting in an increase in a snowfall amounts across much of the
CWA. It looks like snow starts to overspread the region around
midnight, the steadiest of the snow falls between 3-4am through 8-
10am, then snow tapering off after 10-noon.

General snowfall amounts are as follows:

Orange/Putnam Counties: 2-4 inches.
Rest of the Lower Hudson Valley/NJ/NYC: 3-5 inches.
Long Island/Southern CT: 4-6.

Greatest uncertainties: Any shift in the track of the low will alter
snowfall amounts. A track slightly closer to the coast, could
increase amounts, especially across Long Island and Southern CT,
while a track slightly to the east, could result in lesser amounts.

Other question mark with the forecast will be whether or not any
heavier snow bands develop. 00z HREF mean 1-hr snowfall output
is depicting a 4-5 hour period of snowfall rates over 0.5 inches
peaking around 1.0 inch for NYC east across Long Island and up
into eastern CT, generally in the 09-13z (4am-8am) time frame.
If this were to occur, expect a significant impact to the Friday
morning commute.

As a result, Winter weather advisories will be issued for the entire
CWA from 12am - 12pm Friday.

As the low moves northeast of the region and intensifies, winds will
shift to the northwest and gusts between 20-25 mph during the
afternoon and evening.

Did not make much change to temperatures during this period. With
expected snowfall, temperatures will likely wetbulb into at least
the upper 20s or lower 30s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
No significant changes in the long term. The NBM was closely
followed.

High pressure builds in Friday night as the low pulls away from the
region. With the low tracking away from the region and high pressure
building in, winds will diminish through the night. However, they
look to remain elevated enough to prevent maximum radiational
cooling. Despite this, cold advection will continue and allow for a
seasonably cold night region-wide. Lows will be in the teens and low
20s.

Seasonably cold and dry conditions continue Saturday and for much of
Saturday night as the center of the high moves overhead, then off
shore by Saturday night. This will allow for a cold front to
approach from the west late Saturday night into Sunday morning.
While much of the precipitation should hold off until Sunday morning
for the forecast area, northern portions of the Lower Hudson Valley
may see precipitation late Saturday night. Precipitation will then
overspread the area from west to east as the cold front advances. It
may be cold enough, especially inland, for precipitation to begin as
all snow. Temperatures may remains cold enough at the surface to
result in some sleet or freezing rain potential for the Lower Hudson
Valley through much of the morning and early afternoon Sunday.
Elsewhere to the east and along the coast, plain rain is expected.

For the most part, liquid equivalent amounts should be light, but an
approaching upper level jet may aid in some enhancement to
precipitation, but it looks to occur along the coast, where the
precipitation will be plain rain by the time the jet approaches. The
cold front pushes off shore late Sunday night, with dry conditions
returning Monday morning.

Monday will be dry with arctic high pressure building behind the
cold front. Highs will likely occur early in the day or overnight
Sunday, with temperatures remaining steady or falling slightly
through the day Monday as strong cold advection gets underway.

Even colder temperatures are expected on Tuesday with the center of
the high remaining to our west. Tuesday will likely be the coldest
air of the season thus far, with highs not climbing out of the 20s.
Went a degree or two below guidance as models may not be keying in
on just how cold the air may be. Wind chill values may only be in
the single digits above zero Monday night and in teens for Tuesday.

Dry and warmer (but still below normal temperatures) for Wednesday
with high pressure moving overhead. However, due to the arctic air
and relatively warm ocean waters, ocean effect snow showers may move
on shore late Monday night into Tuesday morning over southern
portions of Long Island. There is a very low chance (slight chance)
of this occurring and no appreciable amount of snow is expected.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Deepening low pressure along the Mid-Atlantic coast will impact
the terminals tonight after 07Z and through Friday morning.

VFR through this evening. MVFR conditions develop at the New
York City metro terminals around 07Z as light snow develops.
Conditions drop to IFR or locally LIFR a few hours later around
9z under moderate snow. The best timing for moderate snow and
IFR or lower conditions will be from 09Z - 14Z. This timing has
been pushed back slightly from the previous TAF. Snow then
comes to an end from west to east from 13 - 16Z Friday with VFR
conditions expected Friday afternoon.

W-NW wind gusts have come to an end or will be ending shortly so
have removed from TAF. Winds then become light and variable or
northerly less than 10 kt in the evening before turning north
and increasing to 10 - 15 kt by Friday morning. As the low
pressure system pulls away, winds become NW with gusts up to 25
kts.

Runway snowfall accumulations through Friday 15Z are as
follows:

KSWF: 2-4"
KJFK, KLGA, KEWR, KTEB, KHPN: 3-6"
KISP, KBDR, KGON:4-7"

    NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

No unscheduled amendments expected through the evening push.
Amendments late tonight are possible as conditions lower with
the development of snow. Timing of snow and flight category
changes may be off by an hour or two.

.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.Rest of Today...VFR. NW gusts 20-25 kt.
.Sat...VFR.
.Sun......MVFR or IFR possible in rain/snow.
.Mon...VFR with NW gusts up to 20 kt.
.Tue...VFR.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Small Craft advisories remain in effect through this morning for
the non ocean waters and through Friday night for the ocean
waters.

A cold frontal passage will result in gusts reaching 25 kt for
the first half of the day across all the waters. Winds will
gradually diminish in the afternoon, however seas on the ocean
will be take a bit longer to fall below 5 ft.

Another round of Small craft conditions develops on Friday as low
pressure intensifies northeast of the region. There is a chance for
some gale force winds, however confidence was not high enough at
this time to go with a watch and will let subsequent shifts re-
evaluate.

SCA conditions will continue for the ocean, eastern bays, and
eastern sound Friday night as winds of 25 kt to just under 35 kt are
expected. However, winds will be diminishing through the night. 25
kt winds may continue for a couple of hours across the south shore
bays, harbor and western sound, but should fall below thereafter.
Winds fall below 25 kt everywhere by Saturday morning, only to come
back up again on the ocean waters, eastern bays, and eastern sound
on Sunday morning as a southwesterly flow strengthens ahead of an
approaching cold front. Winds diminish somewhat Sunday night,
however the ocean waters should remain around 25 kt possibly into
Monday morning.

As for waves, 4 to 8 ft are expected over the ocean waters for the
start of Friday night, but they will diminish as the night
progresses, coming below 5 ft by Saturday morning. They build on the
ocean once again late Saturday night into Sunday morning, remaining
above 5 ft from Sunday through much of Monday night.

&&

.HYDROLOGY...
No hydrologic impacts expected through the middle of next
week.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory from midnight tonight to noon EST
     Friday for CTZ005>012.
NY...Winter Weather Advisory from midnight tonight to noon EST
     Friday for NYZ067>075-078>081-176>179.
NJ...Winter Weather Advisory from midnight tonight to noon EST
     Friday for NJZ002-004-006-103>108.
MARINE...Small Craft Advisory from 9 AM Friday to 5 AM EST Saturday for
     ANZ331-332-335-338-340-345.
     Small Craft Advisory until 6 AM EST Saturday for ANZ350-353-
     355.

&&

SYNOPSIS...BC/MW
NEAR TERM...BC/DW
SHORT TERM...BC
LONG TERM...JP/MW
AVIATION...JMC/JT
MARINE...BC/JP/MW
HYDROLOGY...BC
Hazardous weather outlook, Jan 6, 3:08 PM EST, 2 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
308 PM EST Thu Jan 6 2022

CTZ005>007-009-010-NJZ002-004-006-103>108-NYZ067>075-176>179-072015-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Southern Fairfield-Southern New Haven-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
308 PM EST Thu Jan 6 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST FRIDAY...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ008-011-012-NYZ078>081-072015-
Northern New London-Southern Middlesex-Southern New London-
Northwest Suffolk-Northeast Suffolk-Southwest Suffolk-
Southeast Suffolk-
308 PM EST Thu Jan 6 2022

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
FRIDAY...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-072015-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
308 PM EST Thu Jan 6 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-355-072015-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
308 PM EST Thu Jan 6 2022

...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST SATURDAY
NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 3:55 AM ESTWinter Weather AdvisoryOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more30 hr
Jan 6, 12:02 PM ESTSmall Craft AdvisoryOKX46 hr
Jan 6, 4:48 PM ESTWinter Storm WarningOKXSuffolk19 hr

Nearby

Gale Warnings in New York, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.